# SDR VNAA202412150002

- Difficulty date: November 5, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 19,163 hours, 17,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR LOWER SILL AT DOOR CUT OUT BTW FS 1000.00 TO FS 1047.00.



AFT CARGO COMPARTMENT DOOR LOWER SILL AT DOOR CUT OUT BTW FS 1000.00 TO FS 1047.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-61-23-201-001-A01 AND REPLACED PER CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-13-001-001-A01
